# SDR MASA2010050900484

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 27,840 hours, 26,854 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part serial: 9090060012
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT VEST S/N: 9090060012 BAG TORN.  REPLACED INFANT LIFE VEST.
